# SDR 95UAL900236

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Engine: Pwa JT8D15
- System (JASC): 2211 · Autopilot Computer
- Part: Roll Computer
- Condition: Failed
- Location: Auto Pilot
- Component: Honeywell, 4030951901
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CHANNELS 'A' AND 'B' UNCOMMANDED ROLL TO RIGHT.  CHANNEL 'B' HAD TO MANUALLY OVERRIDE ROLL.  ON GROUND ENGAGED AILERON GOES INTO RIGHT TURN, KNOB MUST BE TURNED FULL LEFT TO LEVEL AILERON.  REPLACED AUTOPILOT ROLL COMPUTER, PASSED SELF TEST.
